Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

1yr old, Fever 103.0

Anonymous
Posted by Anonymous
  • 55 Replies
My 1 yr old has a fever of 103.0. It was 104 a little while ago but has been steady at 103 for about 6 hrs. I gave Tylenol to ease the fussiness. He had some weird bumps on his neck that has pedi could not figure out what they were from. Was told to just watch them, because no other symptoms. Now he has a fever, a little diarrhea, and some puke here and there. My only problem is that he's acting fairly normal. Running around, playing with toys, wants to nurse. His pedi is no longer accepting after hour calls and I don't want to rush him off to emergency just to get sent home. For the most part I think he's just uncomfortable.

I've given him (in no particular order) pedialtye, Tylenol, a warm bath, Otter pops, back to nursing on demand, and cold water.
Posted by Anonymous on Jul. 13, 2014 at 3:35 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Anonymous
by Anonymous - Original Poster on Jul. 13, 2014 at 3:38 AM
BUMP
Anonymous
by Anonymous - Original Poster on Jul. 13, 2014 at 3:39 AM
BUMP
Anonymous
by Anonymous - Original Poster on Jul. 13, 2014 at 3:39 AM
BUMP
Anonymous
by Anonymous - Original Poster on Jul. 13, 2014 at 3:39 AM
BUMP
Anonymous
by Anonymous - Original Poster on Jul. 13, 2014 at 3:39 AM
BUMP
Anonymous
by Anonymous 2 on Jul. 13, 2014 at 3:39 AM
You should take him in 1 year is to little for a temp that high and most doctors have a on call doctors for this reason you should call
HIJKLM
by Ruby Member on Jul. 13, 2014 at 3:41 AM
ER! Now
Anonymous
by Anonymous - Original Poster on Jul. 13, 2014 at 3:41 AM
I called the on call physician, they said he is no longer available after hours. I called urgent care and they closed at 12. it's almost 1 here

Quoting Anonymous: You should take him in 1 year is to little for a temp that high and most doctors have a on call doctors for this reason you should call
Anonymous
by Anonymous - Original Poster on Jul. 13, 2014 at 3:42 AM
1 mom liked this
Going.

Quoting HIJKLM: ER! Now
Jabojoe
by Gold Member on Jul. 13, 2014 at 3:42 AM
Hospital. That's too high especially after giving Tylenol.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)